Volume 1, Issue 6 (Sep 2005)                   2005, 1(6): 1-16 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

شاهورانی احمد, حسین زاده لطفی فرهاد, تهرانیان ا., رضایی بالف ف., ابوالقاسم زاده ش.. استدلال و اثبات در ریاضیات دبیرستان با استاندارد های NCTM در سه دوره آموزش ایران (از سال 1340 تا کنون). Journal of Operational Research and Its Applications. 2005; 1 (6) :1-16
URL: http://jamlu.liau.ac.ir/article-1-121-en.html
Abstract:   (8113 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2005/09/15

Add your comments about this article : Your username or Email:
CAPTCHA